# SDR UALA2011040801705

- Difficulty date: April 8, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 76,908 hours, 12,447 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 8220953001
- Part serial: 132
- Condition: Faulty
- Location: Satcom
- Component: Satcom
- Component part number: 8220314101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE.  REPLACED SDU AND HGA.  OPERATIONS NORMAL IN VOICE COMMUNICATION WITH CH17, 767 AND 777 CONTROLLERS USING SATCOM LEFT & SATCOM RIGHT SYSTEMS.  SDU REPLACED IN ACCORDANCE WITH AMM.  HGA REPLACED IN ACCORDANCE WITH AMM.
